MathSciNet Relay Station
MathSciNet bibliographic data
MR1135464 (92k:11049) 11F27 (11F12 11F66 11L05)
Hoffstein, Jeffrey Theta functions on the $n$-fold metaplectic cover of ${\rm SL}(2)$—the function field case. Invent. Math. 107 (1992), no. 1, 61–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement